MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET - FOREIGN BODY - STANDARD; RETRIEVAL DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET - FOREIGN BODY - STANDARD; RETRIEVAL DEVICE
Model Number 00711050
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor has requested additional details concerning the incomplete procedure, such as if the procedure has been rescheduled; however, the user facility has not provided any further information.The device subject of this event was returned to steris endoscopy for evaluation.Examination of the returned device found a single separation between the mesh and the wire loop, however the mesh remained attached to the device through additional connection points.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.The instructions for use include the following statements: "short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.The following conditions may not allow the roth net device to function properly: (1) advancing the handle to the open position with too much speed or force, (2) attempting to pass or open the device in an extremely articulated endoscope, (3) attempting to actuate the device in an extremely coiled position and/or (4) actuating the device when the handle is at an acute angle in relation to the sheath.Continuous gentle traction should be applied on the handle to keep the roth net device closed.Excess pressure may cause the net to rupture or tear." the distributor has offered in-service training to the user facility; however, the facility has not responded.No further issues have been reported.
 
Event or Problem Description
The distributor reported that the mesh component of a roth net device became partially detached during a procedure, and reported the procedure was not completed.There was no report of harm to the patient or user.

Brand Name
ROTH NET - FOREIGN BODY - STANDARD
Common Device Name
RETRIEVAL DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor, oh
MDR Report Key10495143
Report Number1528319-2020-00029
Device Sequence Number2676260
Product Code FDI
UDI-Device Identifier00724995182496
UDI-Public(01)00724995182496
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2022
Device Model Number00711050
Device Catalogue Number00711050
Device Lot Number1915313
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1